# SDR DHL9980743C

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36435001
- Condition: Cracked
- Location: Ws 46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT  C CHECK, CENTER WING TANK, THROUGH LOWER ACCESS PANEL 516A RT SIDE BAY ON STA 46 STR 67 UPPER AREA CRACK ON FITTING APPROX 1 LONG.  REMOVED AND FABRICATED FITTING PER DER DRAWING MHA 3123 AND INSTALLED PER SRM 51-120D. N/R 1234
